# SDR AALA20070955

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY LIGHT ON LEFT SIDE POSITION NUMBER THREE INOPERATIVE.  RELAMPED L642 EXTERIOR EMERGENCY LIGHT ON LEFT SIDE POSITION NUMBER THREE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
